I've been on wellbutrin since the second week of April. Slowly came off of zoloft at that time. Since then I feel I have not seen much help. I am crying constantly and continously thinking about "what if's". I feel I am putting my life in fast forward thinking of the worse case scenario such as family dying children moving away and being left alone. I went to see my doctor last week and he added zanax as needed and mentioned adding zoloft back with the wellbutrin. Has anyone done this and has it helped.
Wellbutrin is an atypical antidepressant that has an effect on serotonin, norepinephrine, dopamine, receptors in the brain. It can be very helpful in treating depression (and it doesn't have the weight-gain and sexual side-effects other antidepressants have). However, it has an uppity effect - which is good for depression but bad for anxiety. However, the xanax should help with this. A lot of psychiatrists will add a small dose of wellbutrin to an SSRI to give it a boost in effectiveness and combat any sexual side-effects. Nearly 3 months on wellbutrin is enough time to determine whether it will work for you. It doesn't sound like it is. There are many other medications you can try, and Zoloft is a good medication for both depression and anxiety. Did your doctor say why he/she wants to continue with the wellbutrin along with the zoloft?
I have only met with him three times. I was sent to a therapist by my medical doctor because of uncontrolable crying. I was put on zoloft about 13 years ago for just about the same thing.I was up to 150mg and my medical doctor felt I needed to work on this from a different angle. I have been working with a therapist since Feb. and after about two months she felt I might need a med change and sent me back to my medical doctor who thought I should try the wellbutrin. I started that as I was slowly taken of the zoloft. I think I might have two good weeks and went back to square one. My theapist sent me to the psychiatrist. He didn't ask too much but said he liked wellbutrin and come back in two weeks. I went back and he could tell things weren't much better. He said to come back in two weeks and we would talk about statrting to add zoloft because he felt the wellbutrin might make the zoloft work better. I didn't make it until the two weeks and had to go and see him and that was when he gave me the zanax. I go to see him in two weeks. My thoughts become obsessive and out of controland have had rituals prior to be being put on the zoloft 13 years ago which stoped after being on the zoloft so I didn' know if being off it is the reason for the out of control obsessive thoughts. Sorry so long but I just wanted you know where I stand and if it looks like he might be on the right track.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.